RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Loskutov, Aleksandr Yur'evich

Statistics Math-Net.Ru
Total publications: 16
Scientific articles: 16
Presentations: 2

Number of views:
This page:1010
Abstract pages:5532
Full texts:2355
References:408
Professor
Doctor of physico-mathematical sciences
Website: http://chaos.phys.msu.ru/loskutov/
Keywords: Dynamical chaos, fractals, billiards, bifurcation theory, financial mathematics, information processing, self-organization problems.

http://www.mathnet.ru/eng/person20295
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/242479

Publications in Math-Net.Ru
2011
1. A. Yu. Loskutov, A. V. Popkova, “Stabilization of chaotic oscillations in systems with a hyperbolic-type attractor”, Pis'ma v Zh. Èksper. Teoret. Fiz., 94:1 (2011),  86–91  mathnet; JETP Letters, 94:1 (2011), 86–90  isi  scopus
2010
2. A. Yu. Loskutov, A. B. Ryabov, A. K. Krasnova, O. A. Chichigina, “Billiards with time-dependent boundaries and some their properties”, Nelin. Dinam., 6:3 (2010),  573–604  mathnet  elib
3. A. Yu. Loskutov, “Fascination of chaos”, UFN, 180:12 (2010),  1305–1329  mathnet  elib; Phys. Usp., 53:12 (2010), 1257–1280  isi  scopus
2007
4. A. Yu. Loskutov, “Dynamical chaos: systems of classical mechanics”, UFN, 177:9 (2007),  989–1015  mathnet  elib; Phys. Usp., 50:9 (2007), 939–964  isi  scopus
2006
5. A. Yu. Loskutov, S. A. Vysotskii, “New approach to the defibrillation problem: Suppression of the spiral wave activity of cardiac tissue”, Pis'ma v Zh. Èksper. Teoret. Fiz., 84:9 (2006),  616–620  mathnet; JETP Letters, 84:9 (2006), 524–529  isi  scopus
2005
6. I. A. Istomin, O. L. Kotlyarov, A. Yu. Loskutov, “The problem of processing time series: Extending possibilities of the local approximation method using singular spectrum analysis”, TMF, 142:1 (2005),  148–159  mathnet  mathscinet  zmath  elib; Theoret. and Math. Phys., 142:1 (2005), 128–137  isi
2004
7. A. Yu. Loskutov, K. A. Vasil'ev, “To the self-organisation problem: a model of formation of the complicated functional systems”, Matem. Mod., 16:12 (2004),  109–122  mathnet  mathscinet  zmath
2002
8. A. Yu. Loskutov, A. K. Prokhorov, S. D. Rybalko, “Dynamics of Inhomogeneous Chains of Coupled Quadratic Maps”, TMF, 132:1 (2002),  105–125  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 132:1 (2002), 983–999  isi
9. N. V. Brilliantov, A. Yu. Loskutov, V. V. Malinin, “Field Theory Analysis of Critical Behavior of a Symmetric Binary Fluid”, TMF, 130:1 (2002),  145–158  mathnet  zmath; Theoret. and Math. Phys., 130:1 (2002), 123–135  isi
2000
10. K. A. Vasil'ev, A. Yu. Loskutov, S. D. Rybalko, D. N. Udin, “Model of a spatially inhomogeneous one-dimensional active medium”, TMF, 124:3 (2000),  506–519  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 124:3 (2000), 1286–1297  isi
1999
11. A. N. Deryugin, A. Yu. Loskutov, “On the generation of limit cycles from a separatrix contour in a three-parameter family of dynamical systems on orientable two-dimensional manifolds”, Differ. Uravn., 35:12 (1999),  1587–1596  mathnet  mathscinet; Differ. Equ., 35:12 (1999), 1607–1618
12. A. Yu. Loskutov, A. V. Mushenkov, A. I. Odintsov, A. I. Fedoseev, A. V. Fedyanovich, “Chaotic lasing regimes in the unstable cavity of an inhomogeneously pumped fast-flow laser”, Kvantovaya Elektronika, 29:2 (1999),  127–131  mathnet [Quantum Electron., 29:11 (1999), 965–969  isi]
1995
13. N. L. Komarova, A. Yu. Loskutov, “Chaotic behaviour stabilization of the mathematical model of an oscillatory chemical reaction”, Matem. Mod., 7:10 (1995),  133–143  mathnet  mathscinet  zmath
14. A. N. Deryugin, A. Yu. Loskutov, V. M. Tereshko, “On the creation of stable periodic behavior of parametrically excited dynamical systems”, TMF, 104:3 (1995),  507–512  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 104:3 (1995), 1162–1165  isi
1993
15. A. Yu. Loskutov, A. I. Shishmarev, “A property of the family of quadratic maps with stochastic dynamics under a parametric action”, Uspekhi Mat. Nauk, 48:1(289) (1993),  169–170  mathnet  mathscinet  zmath; Russian Math. Surveys, 48:1 (1993), 173–174  isi
1987
16. V. V. Alekseev, A. Yu. Loskutov, “Control of a system with a strange attractor by means of periodic parametric action”, Dokl. Akad. Nauk SSSR, 293:6 (1987),  1346–1348  mathnet  mathscinet

Presentations in Math-Net.Ru
1. Dynamics of focusing billiards with time-dependent boundaries: new results
A. Yu. Loskutov, A. B. Ryabov
Sinai Seminar
June 28, 2011 14:00
2. Теория динамического хаоса
A. Yu. Loskutov
Scientic seminar «Actual problems of geometry and mechanics » named after Prof. V.V. Trofimov
April 27, 2001 18:30

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019